mental-health-icon
Anxiety and jittery feeling
Hi sir, i have been taking bupropion for 2 month it has help me for ADD, but sometime I feels nervous feeling and pounding heart, I was not able to recall what I just read and not able to do simple. Calculations, doctor gives me amisulpride 50 mg it was awosome after taken tht the problem I faced chest pain and pounding heart.. Now doctor gives me petril beta 20 mg.. But im not feel energetic and I feel. Sluggish after taken petril beta. Why it has happened.. Kindly suggest
54 Views v

Answers (2)

Like the answers? Chat privately with the doctor of your choice

I believe you should discuss your concerns in detail with a mental health professional to gain an insight about nature of problem and ways to overcome it through psychotheraputic techniques Consult with me or any psychologist for therapy and counseling Connect with me through practo Follow my Facebook page "the Cloud Door" for mental health issues All the best Seek help for early recovery
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Tell ur treating psychiatrist... He will guide u
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?

This question featured in :

Causes of feeling jittery inside
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.